Free shipping on orders above 200 SAR

Cart Total

Prof

Prof Cold & Flu 20 Cap
Original 100%

12.45 SAR (vat inclusive)

Highlights:

Product Description:

Ibuprofen/Pseudoephedrine HCl/chlorpheniramine maleate 200mg/30mg/2mg caplets

What ibuprofen/pseudoephedrine HCl/chlorpheniramine maleate is and what it is used for

Ibuprofen/pseudoephedrine HCl/chlorpheniramine maleate is a drug consisting of three ingredients: ibuprofen, which an anti-inflammatory drug used to treat pain and fever; pseudoephedrine HCl, which is a decongestant used to open the congested nasal channels, and chlorpheniramine maleate, which is an antihistamine used to treat allergies like watery eyes and sneezing.

Ibuprofen/pseudoephedrine HCl/chlorpheniramine maleate is used to relieve upper respiratory symptoms associated with allergies and to treat cold symptoms like runny or blocked nose, body aches or mild headache, fever and sore throat.

Do not take ibuprofen/pseudoephedrine HCl/chlorpheniramine maleate:

  • If you are pregnant or think you may be pregnant, or are planning to become pregnant.
  • If you are breastfeeding. Ibuprofen/pseudoephedrine HCl/chlorpheniramine maleate can pass into your breast milk and may harm your baby.
  • If you have liver problems.
  • If you are allergic anti-inflammatory drugs like aspirin.

Warnings and precautions:

Tell your doctor about all of your health conditions, including, if you have:

  • Hypertension (high blood pressure)
  • Heart disease
  • Liver failure
  • Kidney failure
  • Stomach problems
  • Asthma (a disease that causes shortness of breath)
  • Diabetes
  • Prostate disease

Possible side effects of ibuprofen/pseudoephedrine HCl/chlorpheniramine maleate:

Ibuprofen/pseudoephedrine HCl/chlorpheniramine maleate can cause serious side effects. These side effects happen only to a small number of people and include:

  • Burning and painful stomach
  • Sleeplessness
  • Increase heart beats and high blood pressure
  • Headache
  • Tremor
  • Constipation

Other medicines and ibuprofen/pseudoephedrine HCl/chlorpheniramine maleate:

Tell your doctor about all the medicines you take including prescription and non-prescription medicines, vitamins, and herbal supplements.

Ibuprofen/pseudoephedrine HCl/chlorpheniramine maleate and some other medicines can interact, causing serious side effects. Especially tell your doctor if you take medicines for:

  • Depression
  • Migraine
  • All sorts of pain
  • Parkinson’s disease
  • Immunity diseases
  • Cancer
  • Heart diseases
  • Prostate disease
  • Diabetes
  • Anti-coagulants (blood thinning)

How to take ibuprofen/pseudoephedrine HCl/chlorpheniramine maleate:

12 years of age and older:

  • 1 caplet/capsule taken through the oral route every 4-6 hours; may increase to 2 caplets/capsules every 4-6 hours if necessary while symptoms persist.
  • Not to exceed 6 doses within a period of 24 hour.
  • Take with or after meal.

Under 12 years of age:

  • Do not take.

How to store ibuprofen/pseudoephedrine HCl/chlorpheniramine maleate:

  • Store ibuprofen/pseudoephedrine HCl/chlorpheniramine maleate at room temperature, 68 to 77°F (20 to 25°C).
  • Do not keep medicine that is out-of-date or that you no longer need.
  • Keep ibuprofen/pseudoephedrine HCl/chlorpheniramine maleate and all medicines out of the reach of children.
  • Keep medicines in places where children cannot get it.

Code 6285147003419
Brand Prof
Category Self Care
Unit PC (1)

Customers Also Viewed

Self Care
Strepsils Honey Lemon 24 Lozenges

38.00 SAR

Self Care
Systane Gel Drops 10 Ml

75.00 SAR

Self Care
Evit 400 Mg 30 Cap

36.30 SAR

Out of Stock
Self Care
Panadol Cold Flu (Day) 24 Cap

12.30 SAR

Self Care
Primolut-N 5 Mg 30 Tab

18.40 SAR

Self Care
Xefo 8 Mg Tab

23.95 SAR

Self Care
Panadol Extend 24 Tab

132.20 SAR

Self Care
Jamieson Potassium Tab 60 Tab

33.00 SAR

Self Care
Diclomax Emulgel

10.55 SAR

Self Care
Croma Eye Drop 10 Ml

26.40 SAR

Self Care
Panadol Extend 18 Tab

15.75 SAR

Self Care
Farcolin Solution

10.85 SAR

Self Care
Clara 5Mg Syrup 100 Ml

17.65 SAR

Self Care
Levozin 5 Mg 20 Tab

15.95 SAR

Self Care
Repaderm Gel 40 Gm

9.85 SAR